Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 111, NWS Medford, OR

October 31, 2021

NWS Medford, OR issued this small craft advisory at Oct 31, 2021, 2:06 AM PDT. It took effect at Oct 31, 2021, 8:00 PM PDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2021, 2:06 AM PDT (09:06 UTC)
In effect from
Oct 31, 2021, 8:00 PM PDT
Expired
Nov 3, 2021, 2:00 PM PDT
In force
66 hr
Issued by
NWS Medford, OR

The text

As transmitted.

033 
WHUS76 KMFR 310906
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
206 AM PDT Sun Oct 31 2021

PZZ370-376-312215-
/O.UPG.KMFR.SE.A.0026.211101T0600Z-211101T2100Z/
/O.NEW.KMFR.SC.Y.0111.211101T0300Z-211101T2100Z/
/O.NEW.KMFR.SE.W.0069.211101T0300Z-211101T2100Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
206 AM PDT Sun Oct 31 2021

...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO
2 PM PDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
PDT MONDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 9 to 14 ft at 8 seconds expected. For the Small Craft
  Advisory, south winds 20 to 30 kt with gusts up to 35 kt and
  seas 7 to 9 ft at 8 seconds expected.

* WHERE...For the Hazardous Seas Warning 10 to 14 nm from shore,
  except 5 nm from shore near Cape Blanco. Fore the Small Craft
  Advisory 2 to 15 NM from shore, except from Port Orford to Cape
  Blanco, where conditions will reach to the coast.

* WHEN...From 8 PM this evening to 2 PM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-356-312215-
/O.NEW.KMFR.SE.W.0069.211101T0300Z-211101T2100Z/
/O.NEW.KMFR.SC.Y.0111.211101T0300Z-211101T2100Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
206 AM PDT Sun Oct 31 2021

...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO
2 PM PDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
PDT MONDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 6 to 11 ft at 8 seconds expected. For the Small Craft
  Advisory, southeast winds 10 to 20 kt with gusts up to 30 kt and
  seas 6 to 8 ft at 8 seconds expected.

* WHERE...For the Hazardous Seas Warning 4 to 10 nm from shore,
  From Gold Beach to Cape Arago. Fore the Small Craft Advisory 2
  to 10 NM from shore, except from Port Orford to Cape Blanco,
  where conditions will reach to the coast.

* WHEN...From 8 PM this evening to 2 PM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
7 follow-up statements
864 
WHUS76 KMFR 010632
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
1132 PM PDT Sun Oct 31 2021

PZZ350-356-370-376-011945-
/O.CON.KMFR.SE.W.0069.000000T0000Z-211101T2100Z/
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211101T2100Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
1132 PM PDT Sun Oct 31 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 6 to 11 ft at 8 seconds expected. For the Small 
  Craft Advisory, southeast winds 10 to 20 kt with gusts up to 
  30 kt and seas 6 to 8 ft at 8 seconds expected.

* WHERE...For the Hazardous Seas Warning 4 to 10 nm from shore, 
  From Gold Beach to Cape Arago. Fore the Small Craft Advisory 2 
  to 10 NM from shore, except from Port Orford to Cape Blanco, 
  where conditions will reach to the coast.

* WHEN...From 8 PM this evening to 2 PM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
877 
WHUS76 KMFR 010921
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
221 AM PDT Mon Nov 1 2021

PZZ370-376-012230-
/O.EXT.KMFR.SC.Y.0111.000000T0000Z-211102T1200Z/
/O.CON.KMFR.SE.W.0069.000000T0000Z-211101T2100Z/
/O.NEW.KMFR.SE.A.0027.211102T2100Z-211103T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
221 AM PDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 9 to 14 ft at 18 seconds. For the Small Craft Advisory,
  south winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14
  ft at 17 seconds. For the Hazardous Seas Watch, very steep and
  hazardous seas 8 to 11 ft at 7 to 8 seconds possible.

* WHERE...For the Hazardous Seas Warning 4 to 10 nm from shore,
  From Gold Beach to Cape Arago. Fore the Small Craft Advisory 2
  to 10 NM from shore, except from Port Orford to Cape Blanco,
  where conditions will reach to the coast. For the Hazardous Seas
  Watch, beyond 20 NM from shore.

* WHEN...For the Hazardous Seas Warning, until 2 PM PDT this 
  afternoon. For the Small Craft Advisory, until 5 AM PDT 
  Tuesday. For the Hazardous Seas Watch, from Tuesday afternoon 
  through Tuesday evening.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-356-012230-
/O.EXT.KMFR.SC.Y.0111.000000T0000Z-211102T1200Z/
/O.CON.KMFR.SE.W.0069.000000T0000Z-211101T2100Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
221 AM PDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 6 to 11 ft at 8 seconds expected. For the Small 
  Craft Advisory, southeast winds 10 to 20 kt with gusts up to 
  30 kt and seas 6 to 8 ft at 8 seconds expected.

* WHERE...For the Hazardous Seas Warning 4 to 10 nm from shore,
  From Gold Beach to Cape Arago. Fore the Small Craft Advisory 2
  to 10 NM from shore, except from Port Orford to Cape Blanco,
  where conditions will reach to the coast. 

* WHEN...For the Hazardous Seas Warning, until 2 PM PDT this 
  afternoon. For the Small Craft Advisory, until 5 AM PDT 
  Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
744 
WHUS76 KMFR 012116
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
216 PM PDT Mon Nov 1 2021

PZZ370-376-021100-
/O.EXP.KMFR.SE.W.0069.000000T0000Z-211101T2100Z/
/O.EXT.KMFR.SC.Y.0111.000000T0000Z-211103T0900Z/
/O.UPG.KMFR.SE.A.0027.211102T2100Z-211103T0600Z/
/O.NEW.KMFR.SE.W.0070.211102T1800Z-211103T0900Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
216 PM PDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM TUESDAY TO 2 AM
PDT WEDNESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 10 to 12 ft at 13 seconds expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 7 to 12 ft at 15 seconds.

* WHERE...The ongoing small craft advisory continues for all
  areas. At 5 AM Tuesday, the advisory shrinks to areas beyond 25
  NM from sea. Then, at 11 AM Tuesday, the advisory fills back in
  to most areas. The hazardous seas warning will fill in from west
  to east to most areas beyond 15 NM of shore.

* WHEN...For the Hazardous Seas Warning, from 11 AM Tuesday to 2 
  AM PDT Wednesday. For the Small Craft Advisory, until 2 AM PDT 
  Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-356-021100-
/O.EXP.KMFR.SE.W.0069.000000T0000Z-211101T2100Z/
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211102T1200Z/
/O.NEW.KMFR.SC.Y.0112.211102T1800Z-211103T0900Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
216 PM PDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 2 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WHAT...For the first Small Craft Advisory, seas 8 to 12 ft at 
  15 seconds. For the second Small Craft Advisory, seas 6 to 9 
  ft at 13 seconds expected.

* WHERE...The first Small Craft Advisory is for all areas. The
  second Small Craft Advisory is for areas north of Port Orford
  beyond 9 NM.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Tuesday. 
  For the Small Craft Advisory, from 11 AM Tuesday to 2 AM PDT 
  Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
822 
WHUS76 KMFR 021012
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
312 AM PDT Tue Nov 2 2021

PZZ370-376-022315-
/O.EXT.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.CON.KMFR.SE.W.0070.211102T1800Z-211103T0900Z/
/O.NEW.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
312 AM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 2 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

* WHAT...South winds 20 to 25 kt and steep chaotic seas of 9 to 12
  feet are expected today through tonight. South gales of 35 to 
  40 kt and very steep seas of 17 to 20 feet are possible 
  Wednesday Night into Thursday. 

* WHERE...All areas.

* WHEN...The Hazardous Seas Warning is in effect from 11 AM this
  morning to 2 AM PDT Wednesday, with the Small Craft Advisory
  continuing until 2 PM PDT Wednesday. The Gale Watch is in effect
  from Wednesday afternoon through Thursday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-356-022315-
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211102T1200Z/
/O.EXT.KMFR.SC.Y.0112.211102T1800Z-211103T2100Z/
/O.NEW.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
312 AM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT 
WEDNESDAY... 
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

* WHAT...Steep seas of 8 to 12 feet at 9 seconds are expected
  today through tonight. South gales of 35 to 40 kt and very 
  steep seas of 17 to 20 feet are possible Wednesday Night into 
  Thursday. 

* WHERE...All areas.

* WHEN...The Small Craft Advisory is in effect until 2 PM PDT
  Wednesday. A Gale Watch is in effect Wednesday afternoon 
  through Thursday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
646 
WHUS76 KMFR 022158
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
258 PM PDT Tue Nov 2 2021

PZZ370-376-031100-
/O.CON.KMFR.SE.W.0070.000000T0000Z-211103T0900Z/
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
258 PM PDT Tue Nov 2 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT
FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 11 ft at 13 seconds. For the first Small 
  Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt 
  and seas 9 to 14 ft at 13 seconds. For the second Small Craft 
  Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 11 to 16 ft at 14 seconds expected. For the Gale 
  Watch, south winds 30 to 40 kt with gusts up to 50 kt and seas 
  14 to 19 ft at 13 seconds possible.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 2 AM PDT Wednesday.
  For the Gale Watch, from Wednesday afternoon through Thursday
  afternoon. For the Small Craft Advisory, until 2 PM PDT
  Wednesday. A 2nd Small Craft Advisory runs from 5 PM Thursday to
  5 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-356-031100-
/O.CON.KMFR.SC.Y.0112.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
258 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT
FRIDAY...

* WHAT...For the first Small Craft Advisory, south winds 10 to 
  20 kt with gusts up to 30 kt and seas 7 to 12 ft at 13 
  seconds. For the second Small Craft Advisory, south winds 10 
  to 20 kt with gusts up to 30 kt and seas 10 to 15 ft at 14 
  seconds expected. For the Gale Watch, south winds 30 to 40 kt 
  with gusts up to 45 kt and seas 14 to 19 ft at 14 seconds 
  possible.

* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Wednesday.
  For the Gale Watch, from Wednesday afternoon through Thursday
  afternoon. For the 2nd Small Craft Advisory, from 5 PM Thursday
  to 5 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
292 
WHUS76 KMFR 030933
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
233 AM PDT Wed Nov 3 2021

PZZ350-356-032245-
/O.CON.KMFR.SC.Y.0112.000000T0000Z-211103T2100Z/
/O.UPG.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
/O.CAN.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
233 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT
THURSDAY...

* WHAT...South winds around 20 kt and steep wind driven seas of 8
  to 10 feet through this morning. South gales of 35 to 40 kt with
  gusts up to 50 kt and very steep wind driven seas of 16 to 19 
  feet are expected late this afternoon through Thursday. 

* WHERE...All areas.

* WHEN...A Small Craft Advisory is in effect until 2 PM PDT this 
  afternoon, followed by a Gale Warning from 2 PM this afternoon 
  to 5 PM PDT Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-032245-
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.UPG.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
/O.CAN.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
233 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT
THURSDAY...

* WHAT...South winds 20 to 25 kt and steep wind driven seas of 10
  to 11 feet through this morning. South gales of 35 to 40 kt with
  gusts up to 50 kt and very steep wind driven seas of 17 to 20
  feet are expected late this afternoon through Thursday. 

* WHERE...All areas.

* WHEN...A Small Craft Advisory is in effect until 2 PM PDT this 
  afternoon, followed by a Gale Warning from 2 PM this afternoon 
  to 5 PM PDT Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
341 
WHUS76 KMFR 032033
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
133 PM PDT Wed Nov 3 2021

PZZ350-356-041100-
/O.EXP.KMFR.SC.Y.0112.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
133 PM PDT Wed Nov 3 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY...


* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  15 to 20 ft at 14 seconds expected.

* WHERE...All areas.

* WHEN...Now through to 5 PM PDT Thursday. Seas will likely remain
  steep afterward.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-041100-
/O.EXP.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
133 PM PDT Wed Nov 3 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 15 to 20 ft at 14 seconds expected.

* WHERE...All areas.

* WHEN...Now through 5 PM PDT Thursday. Seas will likely remain
  steep afterward.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 2:27 PM PDT, 11 hours 39 minutes earlier.

Area forecast discussion, Oct 30, 2:27 PM PDT, 11 hours 39 minutes before
Area Forecast Discussion
National Weather Service Medford OR
227 PM PDT Sat Oct 30 2021

.DISCUSSION...

...Short Term...This Afternoon through Monday Night...The main
belt of showers associated with the upper level low today
currently lies along an arc from roughly Roseburg over Crater Lake
and south to Klamath Falls. To the south and west of this arc,
where skies have at least partially cleared, solar heat has
developed enough instability to create some isolated showers, and
has even sparked off a thunderstorm or two in the last hour or
so. This convective activity is expected to persist through this
evening and tonight, before gradually dissipating through the day
Sunday as the low sluggishly drifts out of the area to the north.

There are a few hours Sunday afternoon and evening when conditions
should be dry as a shortwave ridges traverses overhead between
the departing low and an oncoming front. This should allow plenty
of perfect weather for any spooky activities from area ghosts and
goblins within the forecast area. If those activities continue
too late into the night along the coast, however, sugary treats
may risk being melted by rain as the leading edge of precipitation
moves onshore late tonight ahead of our next system.

The overall pattern Sunday night into Monday will consist of a
strong ridge to our north, bounded by a sharp, high amplitude
trough in the eastern Pacific and a broader trough over Hudson
Bay/Great Lakes region. As a result, the system will have trouble
making inland progression, likely swinging through the region with
a strong negative tilt (northwest to southeast orientation)
rather than simply passing through. This scenario is one that
typically produces some wind concerns, namely in the Shasta
Valley, Rogue Valley, and across the East Side. The latest
guidance doesn't depict a lot of mid-level wind support, and
surface gradients are weaker than we would like to see before
issuing wind headlines, so an advisory does not appear likely.
This type of system also has a tendency to produce a lot of
downsloping due to the more southerly/southeasterly winds, and
therefore precipitation amounts are limited downwind of high
terrain, especially in locations such as the Rogue Valley. The
bulk of precipitation should leave the area by Monday afternoon,
but showers could linger well into the evening.

It should be noted that temperatures will remain relatively warm
with these systems, and snow levels should stay well above the
higher passes, so no winter weather impacts are expected through
at least Monday night. -BPN

...Long Term...Tue 02 Nov through Sat 06 Nov 2021...An omega
block pattern will be in place at the beginning of the extended
forecast period and will weaken toward the end of the period. The
high portion of the block will be over northwest Canada while the
western anchor low will be offshore between 140W and 150W. The
Medford CWA will be east of a flat upper ridge axis, which will
expose the area to short waves ejecting from the western anchor
low of the block.

This will make for generally unsettled weather over the area
throughout the extended period, with the highest chances of
precipitation along the coast, in the Coast Range, and over the
Cascades.  Amounts will be light for the most part.

That being said, three fronts will move onshore during this time
frame. The first will be Wednesday night, the second will be Friday,
and the third will be Saturday (GFS) or Sunday (EC). Each of these
will bring in heavier precipitation and gusty winds, but none will
be major storms.

The day 3 to day 7 cluster analyses differ on the strength of the
high portion of the omega block, but there isn't much difference
between them near the Medford CWA on Wednesday and Thursday. All
clusters show a flat ridge with the axis over or to the east of the
Medford on Day 3 (Tuesday), and this ridge progresses very slowly
east through Day 5 (Thursday).

By Friday the clusters show a bimodal pattern with two of the
clusters showing a more northerly storm track as compared to the
other two clusters. Saturday shows a similar pattern. This decreases
confidence in the precipitation amount forecast during this time
frame, but confidence is higher that Friday and Saturday will see at
least some rainfall, mostly from the Cascades west.

&&

.AVIATION...30/18Z TAFs...Numerous showers and isolated
thunderstorms will persist across the area today into this evening
as an upper level low pressure system moves overhead. This will
bring a mix of VFR and MVFR, but also locally IFR at times in
heavier showers. Areas of higher terrain will be obscured.

Later tonight into Sunday, showers will linger, but will
gradually diminish and end. Expect plenty of lower ceilings (MVFR
and local IFR). -Spilde

&&

.MARINE...Updated 230 PM PDT Saturday 30 October 2021...Buoy
observations continue to run about 1 foot higher than the guidance,
so we have made adjustments to our forecasts to account for the
higher readings.

Seas have come down this afternoon to 6 to 8 feet at around 10
seconds and will continue to subside overnight into Sunday morning.
The next strong front, however, will bring increasing south winds
Sunday, and especially Sunday night into Monday. Expect winds to
reach at least advisory level with seas becoming steep to very steep
during this time frame due to a combination of wind waves and
increasing swell.

After a relative break Tuesday, another front will move onshore
Wednesday. Steep seas and advisory level winds are possible with
this front. Weaker fronts will follow through the remainder of the
week. -Spilde

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...
     Hazardous Seas Watch from Sunday evening through Monday
     afternoon for PZZ370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 2:06 AM PDTHazardous Seas WarningMFR36 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.